Hydroquinone and Retinol - Side effects
I have just been prescribed a Hydroquinone and Retinol cream by my doctor for the purpose of skin discolouration which is quite bad around my chin line and forehead.
I have read some excellent reviews and my doc told me it would fix all my worries about my skin, improve texture AND reduce fine lines on my forehead.... (woo hoo!!! ) all sounds great to me. I started using it last night and it felt fine, my skin today is tingly and slightly burning, not overley painful but also a little red....Im hoping all of this is normal? He did say i would experience tingling and burning...
I want to go running this afternoon (with a hat and sunscrean) has anyone had this treatment and is what im experience normal and should i exercise this afternoon? I dont want the heat in my skin to get any worse or effect the treatment???
The slight burning and redness aside, the texture of my skin looks more dewy and plump already!
I answered your post in the peels portion of the forum. Here is a repost:
"Hydroquinone can be dangerous if used incorrectly or if you have an adverse reaction and continue to use it. It has been positively linked to certain conditions from dermatitis to yes, cancer.
It has been known to be an effective treatment. Many use it for melasma.
Sun exposure can be problematic with this product, especially at first, so take it easy with the outdoor activities for a bit if possible.
If you are closely monitored by your doctor (i.e.: blood tests, overall physical examinations, etc.) you stand a better chance of having good results with this product."
|All times are GMT -7. The time now is 03:12 AM.|
Powered by vBulletin® Version 3.8.6
Copyright ©2000 - 2014, Jelsoft Enterprises Ltd.
LinkBacks Enabled by vBSEO 3.5.2 © 2010, Crawlability, Inc.